# SDR AUS20031031

- Difficulty date: September 25, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Part number: AN557
- Condition: Separated
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE WHEEL AXLE BOLT NUT SEPARATED ALLOWING AXLE CAP TO FALL OFF THE NOSE WHEEL ASSEMBLY.  DURING LANDING THE NOSE WHEEL CAME OUT OF THE FORK AND WEDGED UNDER THE NOSE WHEEL FAIRING.  THE NOSE WHEEL TIRE HAD BEEN CHANGED APPROXIMATELY 10 HOURS PREVIOUSLY.
